# SDR QMLA2019012319012

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N139HN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7248
- Aircraft time: 2,993 hours, 10,938 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,993 hours, 7,095 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Part time: 2,993 hours, 10,938 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN RT CORNER OF PICK-UP WEB OF CANOPY FRAME. THE CRACK IS APPROXIMATELY 57 MM IN LENGTH. THIS WAS FOUND DURING THE A 0740.5 INSPECTION.
